# SDR UHLA201506160506

- Difficulty date: June 16, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 28,995 hours, 18,027 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SHEAR TIE AT FRAME 28, STRINGERS 28L-28R.  REMOVED, FABRICATED, AND REPLACED THE SHEAR TIE.  MAJOR REPAIR
